Regression analysis of interval-censored failure time data with linear transformation models

Zhigang Zhang, Liuquan Sun, Xingqiu Zhao, Jianguo Sun

Research output: Journal article publicationJournal articleAcademic researchpeer-review

44 Citations (Scopus)

Abstract

The authors consider the estimation of regression parameters in the context of a class of generalized proportional hazards models, termed linear transformation models, in the presence of interval-censored data. They present an estimating equation approach whose good performance is demonstrated through simulations and which they illustrate in a few concrete cases.
Original languageEnglish
Pages (from-to)61-70
Number of pages10
JournalCanadian Journal of Statistics
Volume33
Issue number1
DOIs
Publication statusPublished - 1 Jan 2005
Externally publishedYes

Keywords

  • Covariate effects
  • Interval-censored failure time data
  • Linear transformation models
  • Semiparametric regression

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this